Skip to main content

Analytical modeling of diffusion-limited contamination and decontamination in a two-layer porous medium [Advances in Water Resources 21 (1998) 297-313]

Download / Buy Article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.

Proceed

Document Type: Erratum

DOI: http://dx.doi.org/10.1016/S0309-1708(00)00049-X

Affiliations: Department of Geography and Environmental Science, Johns Hopkins University, 21218, Baltimore, MD, USA

Publication date: November 1, 2000

els/03091708/2000/00000024/00000002/art00049
dcterms_title,dcterms_description,pub_keyword
6
5
20
40
5

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more